Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 114, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 9, 2016, 9:44 PM CDT for Foster County, Stutsman County, Wells County, North Dakota. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2016, 9:44 PM CDT (02:44 UTC)
- Expired
- Jul 9, 2016, 10:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Foster County, ND, Stutsman County, ND, Wells County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 135 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 10:00 PM CDT | FUNNEL CLOUD | 7 Ne Woodworth, ND | TRAINED SPOTTT REPORTED A BRIEF FUNNEL CLOUD THAT LASTED ABOUT A MINUTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 9, 8:32 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3085 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 20.1
The text
As transmitted.
925
WUUS53 KBIS 100244
SVRBIS
NDC031-093-103-100345-
/O.NEW.KBIS.SV.W.0114.160710T0244Z-160710T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
944 PM CDT SAT JUL 9 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHERN FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHEASTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1045 PM CDT
* AT 943 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR COURTENAY TO 7 MILES NORTHWEST OF PINGREE TO 9
MILES NORTHWEST OF WOODWORTH...MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...WIMBLEDON...KENSAL...BUCHANAN...SPIRITWOOD LAKE...
CLEVELAND...BORDULAC...SPIRITWOOD...PINGREE...WOODWORTH...
COURTENAY...ELDRIDGE...WINDSOR...EDMUNDS AND MELVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4681 9920 4727 9949 4733 9948 4733 9952
4742 9958 4739 9850 4733 9850 4733 9847
4681 9844
TIME...MOT...LOC 0243Z 328DEG 25KT 4719 9863 4723 9902 4726 9941
HAIL...1.75IN
WIND...60MPH
$$
SCHILD1 follow-up statement
065
WWUS53 KBIS 100316
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1016 PM CDT SAT JUL 9 2016
NDC103-100326-
/O.CAN.KBIS.SV.W.0114.000000T0000Z-160710T0345Z/
WELLS ND-
1016 PM CDT SAT JUL 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WELLS COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4681 9844 4681 9920 4727 9949 4727 9948
4733 9932 4733 9927 4735 9927 4740 9912
4739 9850 4733 9850 4733 9847 4700 9847
4698 9845
TIME...MOT...LOC 0316Z 343DEG 34KT 4707 9855 4711 9894 4714 9933
$$
NDC031-093-100345-
/O.CON.KBIS.SV.W.0114.000000T0000Z-160710T0345Z/
STUTSMAN ND-FOSTER ND-
1016 PM CDT SAT JUL 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR STUTSMAN AND SOUTHERN FOSTER COUNTIES...
AT 1016 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPIRITWOOD LAKE TO 4 MILES SOUTH OF PINGREE TO
WOODWORTH...MOVING SOUTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...KENSAL...BUCHANAN...SPIRITWOOD LAKE...CLEVELAND...
BORDULAC...SPIRITWOOD...PINGREE...WOODWORTH...COURTENAY...ELDRIDGE...
WINDSOR...EDMUNDS AND MELVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4681 9844 4681 9920 4727 9949 4727 9948
4733 9932 4733 9927 4735 9927 4740 9912
4739 9850 4733 9850 4733 9847 4700 9847
4698 9845
TIME...MOT...LOC 0316Z 343DEG 34KT 4707 9855 4711 9894 4714 9933
HAIL...1.25IN
WIND...60MPH
$$
SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 8:41 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 9, 8:41 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 841 PM CDT SAT JUL 9 2016 .UPDATE... Issued at 841 PM CDT Sat Jul 9 2016 Quick update for Severe Thunderstorm Watch 366. Another update will be issued within the next 75 minutes for updates to weather grid elements. UPDATE Issued at 527 PM CDT Sat Jul 9 2016 Quick update to account for temperatures running higher than forecast across the far south central and southwest ND, where there are some mid/upper 90s per last hours obs. Otherwise, no other changes. Convection has continued to be limited to northeast of our CWA. && .SHORT TERM...(This evening through Sunday) Issued at 308 PM CDT Sat Jul 9 2016 Active period expected with severe storm threats as well as high apparent temps on Sunday. Convection has moved out of our southeast region with mostly sunny skies across the region. SPC continues to place us in slight risk area for severe in the Day 1 outlook. High res models have waffled a bit during the day and trended away from mid-afternoon development. Latest SPC meso analysis page shows axis of 3000 to 4000 J/KG of CAPE extending northward through western ND, approximately centered from Dickinson to Williston along with substantial shear from 0 to 6 km level of 40 to 50 knots. Substantial capping in place as well with warm base of elevated mixed layer inhibiting initiation and as noted in SPC discussion, no significant large scale forcing with the parent upper low well to the west. Operational HRRR still tries to generate convection across the northeast and have maintained low pops in place for this. In fact, have just seen a couple cells pop up in Wells county. There also seems to be some general agreement among the high res models for convection spreading into western ND after 00z. Therefore, expecting convection to continue overnight with support of strengthening low level jet, which leads into Sunday where the effects of better large scale forcing associated with the upper low approaching from the west will increase. The entire state remains in a slight risk of severe, with an enhanced risk along and north of I-94. See day 2 outlook from SPC for details, but expect storms to spread into ND from Montana by later afternoon/evening with all modes of severe weather possible. GFS maximizes sig tor parameter over northcentral and northeast parts of our CWA after 21z Sunday. With regard to heat, we will issue a heat advisory for parts of south central and southeast ND on Sunday, from Sioux County eastward to LaMoure and Dickey. High temps in the mid/upper 90s combined with dew points in the mid/upper 60 will result in apparent temperatures reaching the 100 to 105 degree range during the afternoon. .LONG TERM...(Sunday night through Saturday) Issued at 308 PM CDT Sat Jul 9 2016 Precipitation will likely be slow to exit the region as deep upper low only reaches eastern Montana by 12z Monday. Upper low then progresses to just north of the state by 12z Tuesday, continuing to support unsettled weather. This will lead to strong winds on Monday night and particularly on Tuesday, where at least a wind advisory for a portion of the area will likely be needed. Following Sunday's heat, temperatures will run close to normal for the upcoming week. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1254 PM CDT Sat Jul 9 2016 VFR conditions forecast through the period. However, a more active pattern will develop later today and continue through Sunday. Some uncertainty exists about timing and coverage for thunderstorms, so did not include VCTS for TAFs, except for KJMS this evening. Any storms that develop this afternoon or evening will have the potential to turn severe. && .BIS Watches/Warnings/Advisories... Heat Advisory from 1 PM CDT /noon MDT/ to 7 PM CDT /6 PM MDT/ Sunday for NDZ045>048-050-051. && UPDATE...NH SHORT TERM...JNS LONG TERM...JNS AVIATION...JNS
Hazardous weather outlook, Jul 9, 4:45 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 445 PM CDT SAT JUL 9 2016 NDZ045>048-050-051-102145- SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 445 PM CDT SAT JUL 9 2016 /345 PM MDT SAT JUL 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. SCATTERED STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE LATE TONIGHT INTO EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A HEAT ADVISORY IS EFFECT FOR SUNDAY AFTERNOON WITH HEAT INDEX VALUES OF 100 TO 105 DEGREES EXPECTED. THERE IS A CHANCE OF THUNDERSTORMS EARLY SUNDAY MORNING...SOME OF WHICH COULD BE SEVERE. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT THROUGH SUNDAY NIGHT. NDZ001>005-009>013-017>023-025-031>037-040>044-102145- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- 445 PM CDT SAT JUL 9 2016 /345 PM MDT SAT JUL 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY EAST OF HIGHWAY 83. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. SCATTERED STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE LATE TONIGHT INTO EARLY SUNDAY MORNING OVER WESTERN AND CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED ON SUNDAY INTO SUNDAY EVENING...MAINLY WEST INTO NORTH CENTRAL. VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH FRIDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT THROUGH SUNDAY NIGHT. JNS
In the hours before
Local storm report, Jul 9, 8:44 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT SAT JUL 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FUNNEL CLOUD 6 WSW BARLOW 47.55N 99.26W
07/09/2016 FOSTER ND EMERGENCY MNGR
CLEAR WALL CLOUD OBSERVED WITH FUNNEL
OBSERVED MULTIPLE TIMES.
&&
MMLocal storm report, Jul 9, 8:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
857 PM CDT SAT JUL 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL 14 SSW SAINT GERTRUDE 46.11N 101.48W
07/09/2016 U1.25 INCH GRANT ND TRAINED SPOTTER
50 MPH WINDS ALSO REPORTED.
&&
MMLocal storm report, Jul 9, 9:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM HAIL 6 S ST. GERTRUDE 46.20N 101.33W
07/09/2016 E1.50 INCH GRANT ND TRAINED SPOTTER
&&
MMATHEWSLocal storm report, Jul 9, 9:04 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND GST 6 S ST. GERTRUDE 46.20N 101.33W
07/09/2016 E60 MPH GRANT ND TRAINED SPOTTER
&&
MMATHEWSLocal storm report, Jul 9, 9:09 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
909 PM CDT SAT JUL 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 1 NE CARRINGTON 47.46N 99.12W
07/09/2016 U1.00 INCH FOSTER ND PUBLIC
40 MPH WINDS ALSO REPORTED.
&&
MMLocal storm report, Jul 9, 9:22 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
922 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM FUNNEL CLOUD 3 S CARRINGTON 47.40N 99.12W
07/09/2016 FOSTER ND FIRE DEPT/RESCUE
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:58 PM CDT | Special Weather Statement | BIS | Pierce | 47 min |
| Jul 9, 8:01 PM CDT | Special Weather Statement | BIS | Wells | 44 min |
| Jul 9, 8:06 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 54 min |
| Jul 9, 8:06 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 54 min |
| Jul 9, 8:20 PM CDT | Tornado Warning | BIS | Foster, Wells | 25 min |
| Jul 9, 8:41 PM CDT | Tornado Warning | BIS | Foster | 34 min |
| Jul 9, 8:47 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 43 min |
| Jul 9, 9:00 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 60 min |
| Jul 9, 9:11 PM CDT | Tornado Warning | BIS | Foster, Stutsman | 34 min |
| Jul 9, 9:29 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Wells | 46 min |
| Jul 9, 9:38 PM CDT | Tornado Warning | BIS | Foster, Stutsman, Wells | 37 min |
| Jul 9, 9:50 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Sioux | 40 min |
| Jul 9, 9:58 PM CDT | Areal Flood Warning | BIS | Foster, Stutsman, Wells | 6 hr |
| Jul 9, 10:19 PM CDT | Special Weather Statement | BIS | Emmons, Logan | 41 min |
| Jul 9, 10:21 PM CDT | Special Weather Statement | BIS | Wells | 39 min |
| Jul 9, 10:45 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 60 min |
| Jul 9, 11:00 PM CDT | Areal Flood Warning | BIS | Stutsman | 6 hr |
| Jul 9, 11:05 PM CDT | Special Weather Statement | BIS | Logan, McIntosh | 40 min |
| Jul 9, 11:41 PM CDT | Special Weather Statement | BIS | Golden Valley, Slope | 49 min |
| Jul 9, 11:46 PM CDT | Special Weather Statement | BIS | Dickey, LaMoure, Stutsman | 59 min |
| Jul 10, 12:33 AM CDT | Special Weather Statement | BIS | Billings | 57 min |
| Jul 10, 1:02 AM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Stark | 58 min |
| Jul 10, 1:47 AM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 58 min |
| Jul 10, 2:45 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 60 min |
| Jul 10, 4:44 AM CDT | Special Weather Statement | BIS | Emmons, Kidder | 46 min |
| Jul 10, 6:42 AM CDT | Special Weather Statement | BIS | Stutsman | 63 min |
| Jul 10, 2:22 PM CDT | Special Weather Statement | BIS | Golden Valley | 38 min |
| Jul 10, 3:49 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, McKenzie | 56 min |
| Jul 10, 3:58 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Golden Valley, Slope | 62 min |
| Jul 10, 4:41 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 64 min |
| Jul 10, 4:55 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Golden Valley, Slope | 50 min |
| Jul 10, 5:18 PM CDT | Special Weather Statement | BIS | McKenzie | 42 min |
| Jul 10, 5:37 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Mountrail, Ward | 53 min |
| Jul 10, 5:54 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Billings, Bowman, Golden Valley, Hettinger, Slope and 1 more | 51 min |
| Jul 10, 6:04 PM CDT | Special Weather Statement | BIS | McKenzie | 41 min |
| Jul 10, 6:36 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Billings, Dunn, Grant, Hettinger, Mercer and 5 more | 54 min |
| Jul 10, 6:59 PM CDT | Special Weather Statement | BIS | Burke | 31 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.